MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. XENON LIGHT SOURCE 300 WATT W/; 300W LS

INTEGRA LIFESCIENCES (IRELAND) LTD. XENON LIGHT SOURCE 300 WATT W/; 300W LS
Catalog Number 009300XSP
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the bracket in the light source (b)(6) that holds the lens has melted.This issue was discovered before a procedure.No patient injury occurred and no surgical delay has been reported.
 
Additional Manufacturer Narrative
Updated fields: d4 (udi#), d9, g3, g6, h2, h3, h6, h11.The suspected xenon lightsource (9300xsp) was not returned to the manufacturer; therefore, a definite root cause cannot be identified.Lot number information was not provided; therefore, manufacturing records could not be reviewed.Based on the reported complaint, the probable root cause for the bracket inside this 9300xsp lightsource being melted is overheating due to rough handling/environmental damage.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
XENON LIGHT SOURCE 300 WATT W/
Common Device Name
300W LS
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19244091
Report Number3006697299-2024-00053
Device Sequence Number15327314
Product Code FCW
UDI-Device Identifier10381780168089
UDI-Public10381780168089
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number009300XSP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer06/10/2024
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown